Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Cohomology of Impossible Figures

Roger Penrose
Leonardo
Vol. 25, No. 3/4, Visual Mathematics: Special Double Issue (1992), pp. 245-247
Published by: The MIT Press
DOI: 10.2307/1575844
Stable URL: http://www.jstor.org/stable/1575844
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Cohomology of Impossible Figures
Preview not available

Abstract

The close relationship between certain types of impossible figure and the mathematical idea of cohomology is explained in relation the tribar and to another type of impossible figure related to the Necker cube.

Page Thumbnails

  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247